# SDR J8UR20151228001

- Difficulty date: December 18, 2015
- Submitted: December 28, 2015
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station J8UR891Y
- Aircraft: N50056
- Make and model: Beech B300C
- Aircraft serial: FM56
- Aircraft time: 53 hours, 28 cycles
- Engine: Pwa PT6A60A
- Engine time: 53 hours, 28 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pin
- Part number: NAS427K20
- Part serial: NA
- Condition: Out Of Position
- Location: Pulley Guard
- Part time: 53 hours, 28 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY GUARD PIN, PN NAS427K-20, MIGRATED OUT OF THE LOCKING POSITION OF THE PULLEY ASSY FOR THE RUDDER TRIM CABLE, CAUSING A CONDITION THROUGH THE VIBRATION OF FLIGHT AND GROUND OPERATION OF THE CABLES COMING OFF OF THE PULLEYS AND CROSSING FROM ONE PULLEY TO THE OTHER. THIS SAME DEFECT WAS FOUND ON OTHER ACFT DURING MODIFICATIONS AND FOUND IN SEVERAL DIFFERENT LOCATIONS OF THE ACFT, MAINLY THE UNDER FLOOR AREA.  THE LOCKING FEATURE OF THE PULLEY GUARD PIN SEEMS TO BE THE ISSUE HERE AS IT DOES NOT TAKE MUCH PRESSURE TO DISLODGE THE PIN WHEN INSTALLED.
